MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERHICKMAN 8F SINGLE-LUMEN POLYURETHANE CATHETER WITH SURECUFF INGROWTH CUFF (; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERHICKMAN 8F SINGLE-LUMEN POLYURETHANE CATHETER WITH SURECUFF INGROWTH CUFF (; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 0805815
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of rebt2106 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the patient has a powerhickman and she is having pain along with difficulty obtaining blood return at times.She reports not using heparin to lock the catheter she also reports that the clamp is too bulky.Ms&s explained that the powerhickman cvc is an open ended catheter and that it is recommended to lock the catheter with heparin once daily to weekly to prevent complications.Ms&s discussed causes of one way occlusions and recommended that she speak with her physician about administration of cathflo or a dye study to check catheter function.

Brand Name
POWERHICKMAN 8F SINGLE-LUMEN POLYURETHANE CATHETER WITH SURECUFF INGROWTH CUFF (
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7438649
Report Number3006260740-2018-00723
Device Sequence Number1030094
Product Code LJS
UDI-Device Identifier00801741036675
UDI-Public(01)00801741036675
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K061179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0805815
Device Catalogue Number0805815
Device Lot NumberREBT2106
Was Device Available for Evaluation? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1